Remarks on regularity criteria for harmonic heat flow and related system

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    Abstract

    We prove regularity criteria for harmonic heat flow and a liquid crystals model.

    Original languageEnglish
    Pages (from-to)749-755
    Number of pages7
    JournalInternational Journal of Mathematical Analysis
    Volume10
    Issue number13-16
    DOIs
    Publication statusPublished - 2016

    Fingerprint

    Regularity Criterion
    Heat Flow
    Liquid Crystal
    Harmonic
    Model

    Keywords

    • Harmonic heat flow
    • Liquid crystal
    • Regularity criterion

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Remarks on regularity criteria for harmonic heat flow and related system. / Fan, Jishan; Ozawa, Tohru.

    In: International Journal of Mathematical Analysis, Vol. 10, No. 13-16, 2016, p. 749-755.

    Research output: Contribution to journalArticle

    @article{fa9791686ce742d9882499c33ce25972,
    title = "Remarks on regularity criteria for harmonic heat flow and related system",
    abstract = "We prove regularity criteria for harmonic heat flow and a liquid crystals model.",
    keywords = "Harmonic heat flow, Liquid crystal, Regularity criterion",
    author = "Jishan Fan and Tohru Ozawa",
    year = "2016",
    doi = "10.12988/ijma.2016.6351",
    language = "English",
    volume = "10",
    pages = "749--755",
    journal = "International Journal of Mathematical Analysis",
    issn = "1312-8876",
    publisher = "Hikari Ltd.",
    number = "13-16",

    }

    TY - JOUR

    T1 - Remarks on regularity criteria for harmonic heat flow and related system

    AU - Fan, Jishan

    AU - Ozawa, Tohru

    PY - 2016

    Y1 - 2016

    N2 - We prove regularity criteria for harmonic heat flow and a liquid crystals model.

    AB - We prove regularity criteria for harmonic heat flow and a liquid crystals model.

    KW - Harmonic heat flow

    KW - Liquid crystal

    KW - Regularity criterion

    UR - http://www.scopus.com/inward/record.url?scp=84994525167&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84994525167&partnerID=8YFLogxK

    U2 - 10.12988/ijma.2016.6351

    DO - 10.12988/ijma.2016.6351

    M3 - Article

    AN - SCOPUS:84994525167

    VL - 10

    SP - 749

    EP - 755

    JO - International Journal of Mathematical Analysis

    JF - International Journal of Mathematical Analysis

    SN - 1312-8876

    IS - 13-16

    ER -